Volume 16, 2012
Special Issue: Spring School Mons Random differential equations and Gaussian fields
Page(s) 165 - 221
Published online 03 July 2012
  1. J.W. Anderson, Hyperbolic Geometry, 2nd edition. Springer Undergraduate Mathematics Series, Springer-Verlag London Ltd., London (2005). [Google Scholar]
  2. R. Askey and N.H. Bingham, Gaussian processes on compact symmetric spaces. J. Probab. Theory Relat. Fields 37 (1976) 127–143. [Google Scholar]
  3. S. Barsky, Surface texture using photometric stereo data : classification and direction of illumination detection. J. Math. Imaging Vis. 29 (2007) 185–204. [CrossRef] [Google Scholar]
  4. J. Bretagnolle, D. Dacunha-Castelle and J.-L. Krivine, Lois stables et espaces Lp. Ann. Inst. Henri Poincaré, Ser. B. 2 (1965/66) 231–259. [Google Scholar]
  5. J.W. Cannon, W.J. Floyd, R. Kenyon and W.R. Parry, Hyperbolic geometry, in Flavors of Geometry, edited by S. Levy. Cambridge University Press, Cambridge. Math. Sci. Res. Inst. Publ. 31 (1997) 59–115. [Google Scholar]
  6. N.N. Chentsov, Lévy Brownian Motion for several parameters and generalized white noise. Theory Probab. Appl. 2 (1957) 265–266. [CrossRef] [Google Scholar]
  7. N.N. Chentsov and E.A. Morozova, P. Lévy’s random fields. Theory Probab. Appl. 12 (1967) 153–156. [CrossRef] [Google Scholar]
  8. M. Clerc and S. Mallat, Estimating deformations of stationary processes. Ann. Stat. 31 (2003) 1772–1821. [CrossRef] [Google Scholar]
  9. J.L. Clerc, J. Faraut, M. Rais, P. Eymard and R. Takahashi, Analyse Harmonique. Les Cours du CIMPA (1980). [Google Scholar]
  10. J.-L. Dunau and H. Senateur, Characterization of the type of some generalizations of the Cauchy distribution, in Probability measures on Groups IX. Oberwolfach (1988). Lect. Notes Math. 1379 (1989) 64–74. [CrossRef] [Google Scholar]
  11. J. Faraut and K. Harzallah, Distances hilbertiennes invariantes sur un espace homogène. Ann. Inst. Fourier (Grenoble) 24 (1974) 171–217. [CrossRef] [MathSciNet] [Google Scholar]
  12. R. Gangolli, Positive definite kernels on homogeneous spaces and certain stochastic processes related to Lévy’s Brownian motion of several parameters. Ann. Inst. Henri Poincaré Sect. B (N.S.) 3 (1967) 121–226. [Google Scholar]
  13. J. Garding, Shape from texture and contour by weak isotropy. Artif. Intell. 64 (1993) 243–297. [CrossRef] [Google Scholar]
  14. R. Godement, Introductions aux travaux de A. Selberg, Séminaire Bourbaki (1957) 95–110. [Google Scholar]
  15. I.S. Gradshteyn and I.M. Ryzhik, Table of Integrals, Series, and Products, VI edition. Academic Press, New York (2000). [Google Scholar]
  16. S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, 2nd edition. Academic Press 80 (1978). [Google Scholar]
  17. S. Helgason, Groups and Geometric Analysis, edited by American Mathematical Society, Providence, RI. Mathematical Surveys and Monographs 83 (2000). Integral geometry, invariant differential operators, and spherical functions. Corrected reprint of the 1984 original. [Google Scholar]
  18. J. Istas, Spherical and hyperbolic fractional Brownian motion. Electron. Comm. Probab. 10 (2005) 254–262 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  19. J. Istas, On fractional stable fields indexed by metric spaces. Electron. Comm. Probab. 11 (2006) 242–251 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  20. J. Istas, Manifold indexed fractional fields. Preprint (2009). [Google Scholar]
  21. N.L. Johnson and S. Kotz, Distributions in statistics : continuous multivariate distributions. Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons Inc., New York (1972). [Google Scholar]
  22. P. Lévy, Processus Stochastiques et Mouvement Brownien, 2éme édition, edited by J. Gabay (1965). [Google Scholar]
  23. E.H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, 2nd edition. American Mathematical Society, Providence, RI 14 (2001). [Google Scholar]
  24. M.A. Lifshits, On the representation of Lévy fields by indicators. Theory Probab. Appl. 24 (1980) 629–633. [CrossRef] [Google Scholar]
  25. M.A. Lifshits, Gaussian Random Functions. Kluwer Academic Publishers (1995). [Google Scholar]
  26. H.P. McKean, Brownian Motion with a several-dimensional time. Theory Probab. Appl. 8 (1963) 335–354. [CrossRef] [Google Scholar]
  27. G.M. Molchan, On some problems concerning Brownian motion in Lévy’s sense. Theory Probab. Appl. 12 (1967) 682–690. [CrossRef] [Google Scholar]
  28. G.M. Molchan, On homogenious random fields on symmetric spaces of rank 1(Russian). Teor. Veroyatnost. i Mat. Statist. (1979) 123–147. Translated in : Theor. Probab. Math. Statist. (1980) 143–168. [Google Scholar]
  29. G.M. Molchan, Multiparametric Brownian motion on symmetric spaces. VNU Sci. Press, Utrecht (1987). Prob. Theory and Math. Stat. II. Vilnius (1985) 275–286. [Google Scholar]
  30. G.M. Molchan, Multiparameter Brownian motion (Russian). Teor. Veroyatnost. i Mat. Statist. (1987) 88–101. Translated in : Theor. Probab. Math. Statist. (1988) 97–110. [Google Scholar]
  31. G.M. Molchan, Private communication (2009). [Google Scholar]
  32. A.G. Robertson, Crofton formulae and geodesic distance in hyperbolic spaces. J. Lie Theory 8 (1998) 163–172. [MathSciNet] [Google Scholar]
  33. W. Rudin, Fourier Analysis on Groups. Wiley Classics Library, John Wiley & Sons Inc., New York (1990). Reprint of the 1962 original, A Wiley-Interscience Publication. [Google Scholar]
  34. L.A. Santaló, Integral geometry on surfaces of constant negative curvature. Duke Math. J. 10 (1943) 687–709. [CrossRef] [MathSciNet] [Google Scholar]
  35. R. Stanton and P.Thomas, Expansions of spherical functions on non-compact spaces, Acta Math. 40 (1978) 251–276. [Google Scholar]
  36. D.W. Stroock, The Ornstein-Uhlenbeck process in a Riemanian manifold, in Proc. of ICCM’98 (Beijing, 1998), First International congress of Chinese Mathematicians. AMS (2001) 11–23. [Google Scholar]
  37. S. Takenaka, Integral-geometric construction of self-similar stable processes. Nagoya Math. J. 123 (1991) 1–12. [MathSciNet] [Google Scholar]
  38. S. Takenaka, I. Kubo and H. Urakawa, Brownian motion parametrized with metric space of constant curvature. Nagoya Math. J. 82 (1981) 131–140. [MathSciNet] [Google Scholar]
  39. N.A. Volodin, Some classes of spherically symmetric distributions. Stability problems for stochastic models (Russian) Sukhumi (1987), Vsesoyuz. Nauchno-Issled. Inst. Sistem. Issled., Moscow (1988), Translated in J. Soviet Math. 57 (1991) 3189–3192, 4–8. [Google Scholar]
  40. A.M. Yaglom, An Introduction to the Theory of Stationary Random Functions. Revised English edition, Prentice-Hall Inc., Englewood Cliffs, N.J. (1962) [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.